# SDR KCSA071379

- Difficulty date: September 17, 2007
- Submitted: September 17, 2007
- Operation: Air carrier
- Aircraft: N703CK
- Make and model: Boeing 747 212B
- Aircraft serial: 21939
- Aircraft time: 88,723 hours, 17,001 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: S1686B
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER DECK AFT CEILING EMERGENCY LIGHT EXTINGUISHES AFTER 5 SECONDS.
